Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 49, NWS Detroit, MI

June 14, 2005Saint Clair County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2005, 5:31 PM EDT for Saint Clair County, Michigan. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2005, 5:31 PM EDT (21:31 UTC)
Expired
Jun 14, 2005, 6:09 PM EDT
In force
38 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Saint Clair County, MI

The radar

The Detroit radar (KDTX), 71 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:44 PM EDTTSTM WND DMGRuby, MILARGE TREE DOWN IN ROAD REPOPRTED BY GENERAL STORE EMPLOYEE
Jun 14, 5:44 PM EDTTSTM WND DMGRuby, MILARGE TREE DOWN IN ROAD REPORTED BY GENERAL STORE EMPLOYEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 142131
SVRDTX
MIC147-142215-
/O.NEW.KDTX.SV.W.0049.050614T2131Z-050614T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
531 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 615 PM EDT

* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
  DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
  NEAR RILEY CENTER...OR ABOUT 21 MILES WEST OF PORT HURON...MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVOCA AROUND 540 PM EDT
  RUBY AROUND 545 PM EDT
  NORTH STREET AND WADHAMS AROUND 550 PM EDT
  LAKEPORT AND LAKEPORT STATE PARK AROUND 555 PM EDT

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4306 8287 4289 8288 4288 8247 4317 8250

$$

MANN / RBP
3 follow-up statements
000 
WWUS53 KDTX 142144
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
543 PM EDT TUE JUN 14 2005

MIC147-142215-
/O.CON.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/
ST. CLAIR MI-
543 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR ST.
CLAIR COUNTY...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR RUBY...OR ABOUT 12 MILES WEST OF PORT HURON...MOVING EAST AT 40
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH STREET...LAKEPORT...PORT HURON AND LAKEPORT STATE PARK BY 550
  PM EDT

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4306 8287 4289 8288 4289 8233 4317 8250

$$

RBP
000 
WWUS53 KDTX 142159
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
558 PM EDT TUE JUN 14 2005

MIC147-142215-
/O.CON.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/
ST. CLAIR MI-
558 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR ST.
CLAIR COUNTY...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR LAKEPORT...OR ABOUT 8 MILES NORTHWEST OF PORT HURON...MOVING
NORTHEAST AT 45 MPH.

THIS STORM WILL EXIT ST. CLAIR COUNTY BY 610 PM EDT.

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4318 8267 4299 8258 4299 8241 4317 8250

$$

/
000 
WWUS53 KDTX 142209
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
609 PM EDT TUE JUN 14 2005

MIC147-142219-
/O.CAN.KDTX.SV.W.0049.000000T0000Z-050614T2215Z/
ST. CLAIR MI-
609 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 
THUS THE WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TELEVISION...OR
CABLE TELEVISION FOR THE LATEST UPDATES.

LAT...LON 4318 8267 4299 8258 4299 8241 4317 8250

$$

RBP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 14, 3:30 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 PM EDT TUE JUN 14 2005

.SHORT TERM...TONIGHT AND WEDNESDAY

POTENT SHORT WAVE AND SEVERE CONVECTION WILL DOMINATE THE IMMEDIATE
SHORT TERM.  IMPRESSIVE 500MB JET OF 60KTS WAS NOSING INTO THE LOWER
HALF OF THE STATE WITH SURFACE BASED CAPES CLIMBING OVER 2000 J/KG.
WINDS ARE STILL SLIGHTLY BACKED ALONG THE NEARSHORE AND HOURLY SPC
MESOSCALE ANALYSIS SHOWS HIGHER EHI VALUES ACROSS THOSE VICINITIES.
THUS, A SLIGHT TORNADO RISK EXISTS WITHIN INDIVIDUAL CELLS.  FROPA
WILL OCCUR RIGHT AROUND 00Z WITH PLENTY OF BKN STRATUS UPSTREAM.
DEWPOINTS WILL DROP BACK TO AROUND 60 AS SURFACE LOW TRACKS ACROSS
THE STRAIGHTS.

SECONDARY TROF /COLD FRONT/ IS SET TO MOVE ACROSS THE STATE ON
WEDNESDAY ACCOMPANIED BY SHORT WAVE ALOFT.  WITH SHARP TROF,
INCREASING LOW LEVEL CONVERGENCE AND GIVEN UPSTREAM RADAR MOSAICS,
WE WILL GO WITH SCATTERED SHOWERS ACROSS THE ENTIRE REGION.  SHOWERS
MAY BE A LITTLE MORE CONCENTRATED ACROSS THE THUMB AND ADJACENT LAKE
HURON COUNTIES WITH DEEPER LAYER MOISTURE EXPECTED.  TEMPERATURES
WILL SEEM QUITE CHILLY, WHEN COMPARED TO THE PAST WEEK, WITH HIGHS
GENERALLY IN THE MID-UPPER 60S.  WITH INCREASING GRADIENT AND BUFKIT
MOMENTUM XFER ALGORITHM, IT WILL BE A BIT ON THE BREEZY SIDE WITH
SOME GUSTS TO NEAR 30 MPH POSSIBLE.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

MODELS TODAY SHOW GOOD CONSENSUS AT 500 MB...DEPICTING SECOND
LOW/TROUGH PIVOTING SOUTHWARD ACROSS FORECAST AREA THURSDAY AND
THURSDAY NIGHT. AT THE SURFACE...ENHANCED CYCLONIC
CURVATURE/CONVERGENCE BY THURSDAY AS LOW ALOFT COMES SOUTHWARD.

850 TO 500 MB RELATIVE HUMIDITY ON THE DECREASE WEDNESDAY NIGHT
BEFORE INCREASING AGAIN THURSDAY...THEN MOISTURE PEELING ON OUT
FRIDAY. 925 MB MOISTURE MODEST TO GOOD INTO FRIDAY.

LOW TO MID LEVEL OMEGA LIFT MODEST THURSDAY INTO THURSDAY NIGHT...
OTHERWISE LITTLE OR NONE THROUGH FRIDAY. 850 TO 500 MB QVECTOR
CONVERGENCE VERY MODEST DEVELOPING BY THURSDAY AND CONTINUING INTO
THURSDAY NIGHT. 12Z GFS/NAM RUNS DEPICT MODEST INSTABILITY
THURSDAY...IN TERMS OF LIFTED INDICES/CAPES...TO SUPPORT AT LEAST
ISOLATED THUNDERSTORM MENTION.

ALL IN ALL...A SIGNIFICANT TREND TO COOLER AND DRIER/LESS HUMID
WEATHER INTO FRIDAY...AS 850 MB TEMPERATURES FALL THROUGH THE SINGLE
DIGITS. NOT MUCH CHANGE FROM EARLIER PRECIPITATION
FORECASTS...ALTHOUGH WILL GO JUST SLIGHT CHANCE OF LIGHT SHOWERS
WEDNESDAY NIGHT WITH AREA BASICALLY BETWEEN UPPER LOWS/TROUGHS AND
CONDITIONS RATHER STABLE.

MODELS IN THE MEDIUM RANGE SHOW MID LEVEL LOW FINALLY PULLING
EAST/SOUTHEAST FRIDAY...REASONABLY GOOD MODEL CONSENSUS FOR
SOUTHEAST MI AREA...FOLLOWED BY RIDGING/RISING HEIGHTS CARRYING
RIGHT ON THROUGH EARLY NEXT WEEK. CANADIAN GLOBAL WAS CONSIDERABLY
MORE RELUCTANT TO MOVE SYSTEM OUT OF THE EASTERN LAKES REGION. AT
THE SURFACE...BROAD CYCLONIC FLOW PROLONGED BY INFLUENCE OF UPPER
LEVEL LOW/TROUGH INTO FRIDAY...THEN HIGH PRESSURE GRADUALLY BUILDS
IN FROM THE WEST AND NORTHWEST. EXPECT TO SEE INCREASING RETURN FLOW
TRYING TO SET UP BY TUESDAY. WILL THUS BOOST MAXIMUM TEMPERATURES
FOR MONDAY AND TUESDAY ABOVE THOSE OF MEX GUIDANCE. OTHERWISE NOT
MANY CHANGES...DRY FROM FRIDAY THROUGH TUESDAY PERIOD.

&&

.AVIATION...ISSUED 131 PM EDT TUE

TIMING FOR THE LINE OF CONVECTION WILL BE THE MAIN ISSUE AS CURRENT
VWP SUGGESTS WE WILL BE ABLE TO TAP INTO 40KTS WITH STORM PASSAGE.
BEST THOUGHTS ARE BETWEEN 19-23Z FOR THE SEVERE CONVECTION, TO BE
FOLLOWED BY MVFR CEILINGS TONIGHT AND SOME SHOWERS TOWARD DAYBREAK.
ACROSS THE NORTHERN TAF SITES, BASED ON UPSTREAM CONDITIONS, WE
COULD EXPERIENCE MARGINAL IFR CEILINGS AS THE UPPER LOW TRANSVERSES
EAST AND COLD ADVECTION COMMENCES ACROSS THE NORTHERN COUNTIES FIRST.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE HURON...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE ST CLAIR...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.
MI WATERS OF LAKE ERIE...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.

&&

AVIATION...SHULER
SHORT TERM...BGM
LONG TERM...DWD
Hazardous weather outlook, Jun 14, 4:28 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
428 PM EDT TUE JUN 14 2005

CORRECTED MARINE PORTION TO ADD SMALL CRAFT ADVISORY CONDITIONS

MIZ047>049-053>055-060>063-068>070-075-076-082-083-150915-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
428 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH #481 REMAINS IN EFFECT FOR ALL OF
SOUTHEAST LOWER MICHIGAN UNTIL 7 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO 75 MPH AND HAIL TO ONE INCH IN
DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
ACROSS THE THUMB AND ADJACENT LAKE HURON LOCATIONS...THE
POSSIBILITY FOR A TORNADO EXISTS. THUNDERSTORMS WILL MOVE
NORTHEAST NEAR 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO
TRIGGER STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-150915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
428 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR LAKE HURON...LAKE
ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE UNTIL 7 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO 60 KNOTS AND HAIL TO ONE INCH IN
DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO
TRIGGER STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH THESE STORMS.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND
AGAIN THURSDAY OVER OUTER SAGINAW BAY AND THE LAKE HURON
NEARSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

DWD

In the hours before

Local storm report, Jun 14, 4:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
439 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     FRANKENMUTH             43.33N 83.74W
06/14/2005                   SAGINAW            MI   LAW ENFORCEMENT

            COUNTY DISPATCH RECEIVED NUMEROUS REPORTS OF DAMAGE IN
            FRANKENMUTH. SEVERAL TREES DOWN. WIRES DOWN. SHED BLOWN
            OVER. W TUSCOLA ST 700 BLOCK...AND 7500 BLOCK ON E CURTIS
            RD.

&&

SHULER
Local storm report, Jun 14, 4:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 N CASS CITY           43.62N 83.18W
06/14/2005                   TUSCOLA            MI   TRAINED SPOTTER

            8 INCH BRANCH DOWN IN CASS CITY. RAINFALL TOTAL OF 1.5
            INCHES IN 30 MINUTES.

&&

SHULER
Local storm report, Jun 14, 4:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
447 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     CARO                    43.49N 83.40W
06/14/2005                   TUSCOLA            MI   TRAINED SPOTTER

            TREE BRANCHES 3 TO 4 INCHES IN DIAMETER DOWN IN CARO.

&&

SHULER
Local storm report, Jun 14, 4:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
456 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             MOUNT MORRIS            43.12N 83.70W
06/14/2005  0.75 INCH        GENESEE            MI   TRAINED SPOTTER

            PENNY HAIL. WINDS ESTIMATED AT 50 TO 60 MPH. STORM TOTAL
            RAINFALL OF 1 INCH.

&&

SHULER
Local storm report, Jun 14, 5:12 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
512 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     6 WNW SAGINAW           43.45N 84.06W
06/14/2005                   SAGINAW            MI   TRAINED SPOTTER

            LARGE TREES DOWN AT MILLER AND RIVER ROADS IN THOMAS
            TOWNSHIP.

0405 PM     TSTM WND DMG     3 E AUBURN              43.60N 84.02W
06/14/2005                   BAY                MI   EMERGENCY MNGR

            LARGE TREE DOWN OVER ROAD IN MONITOR TOWNSHIP. POWERLINES
            REPORTED DOWN ALL OVER THE COUNTY BY CENTRAL DISPATCH.

0457 PM     TSTM WND GST     SHELBY TOWNSHIP         42.67N 83.03W
06/14/2005  62 MPH           MACOMB             MI   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATED WIND GUSTS TO 65 MPH BETWEEN 21
            AND 22 MILE ROAD.

&&

SHULER
Local storm report, Jun 14, 5:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
526 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HOWELL                  42.61N 83.94W
06/14/2005                   LIVINGSTON         MI   TRAINED SPOTTER

            TREE UPROOTED AND POWER LINE DOWN...GRAND RIVER AVE AND
            ITSELL ST.

0435 PM     TSTM WND DMG     HOLLY                   42.80N 83.62W
06/14/2005                   OAKLAND            MI   TRAINED SPOTTER

            TREE LIMB 3 INCHES IN DIAMETER DOWN IN HOLLY NEAR GRANGE
            HALL RD AND MAIN ST.

0440 PM     TSTM WND DMG     2 W DAVISBURG           42.75N 83.58W
06/14/2005                   OAKLAND            MI   NWS EMPLOYEE

            SEVERAL LARGE TREE LIMBS OVER 4 INCHES IN DIAMETER DOWN.

0500 PM     TSTM WND DMG     STERLING HEIGHTS        42.58N 83.03W
06/14/2005                   MACOMB             MI   TRAINED SPOTTER

            LAWN PATIO SWING BLOWN OVER ABOUT 10 FEET OFF OF A PATIO.
            TREE BRANCHES 2 TO 4 INCHES IN DIAMETER DOWN. SHINGLES
            WERE BLOWN OFF ROOF OF HOUSE.

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee55 min
Jun 14, 2:52 PM EDTSevere Thunderstorm WarningDTXLapeer30 min
Jun 14, 3:04 PM EDTSevere Thunderstorm WarningDTXTuscola70 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningDTXMidland50 min
Jun 14, 3:39 PM EDTSevere Thunderstorm WarningDTXSaginaw62 min
Jun 14, 3:45 PM EDTSpecial Marine WarningDTX2 hr
Jun 14, 3:45 PM EDTSevere Thunderstorm WarningDTXShiawassee37 min
Jun 14, 3:48 PM EDTSevere Thunderstorm WarningDTXBay51 min
Jun 14, 3:51 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac62 min
Jun 14, 3:53 PM EDTSpecial Marine WarningDTX67 min
Jun 14, 3:57 PM EDTSevere Thunderstorm WarningDTXGenesee60 min
Jun 14, 4:10 PM EDTSevere Thunderstorm WarningDTXLivingston38 min
Jun 14, 4:25 PM EDTSevere Thunderstorm WarningDTXOakland64 min
Jun 14, 4:43 PM EDTSevere Thunderstorm WarningDTXLapeer47 min
Jun 14, 4:45 PM EDTSevere Thunderstorm WarningDTXMacomb57 min
Jun 14, 5:01 PM EDTSpecial Marine WarningDTX89 min
Jun 14, 5:02 PM EDTSevere Thunderstorm WarningDTXSanilac68 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.